# SDR RAIA2019122180027

- Difficulty date: December 8, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524321007
- Condition: Corroded
- Location: Frame 61
- Part time: 44,569 hours, 27,700 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FRAME 61 SHEER CLIP HAS CORROSION ON FWD SIDE BETWEEN STR 19 & 20 RH, AFT OF DUMP VALVE HOUSING- SHEER CLIP HAD 100% MATERIAL LOSS AROUND FASTENER, FOUND OUT OF LIMITS, REMOVED DEFECTIVE SHEER CLIP. LOCATED, DRILLED UP. INSTALLED NEW SHEER CLIP.
